Active substance
Ibuprofeno + cafeína
2 products from 2 companies contain this in Spain.
2 without prescriptioncomprimido recubierto con película
Available without a prescription
DOLALGIAL IBUPROFENO/CAFEINA400 mg/100 mgWithout prescription Opella Healthcare Spain S.L. · Ibuprofeno + cafeína · M01AE51IBUPROFENO/CAFEINA TEVA400 mg/100 mgWithout prescription Teva B.V. · Ibuprofeno + cafeína · M01AE51
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.